# SDR SWAA074894

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 64,817 hours, 59,479 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6546572
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND VERTICAL STABILIZER FITTING CLEVIS LUG FACES CORRODED.  REPAIRED FITTING PER SWA EA.
